Patient Forum

The CyberKnife Patient Forum is designed to provide a place for people who have been diagnosed with cancer, their family and friends, to exchange useful information and provide support to one another. The Forum may also help people find answers to questions they have about the CyberKnife treatment experience. Accuray strives to facilitate these exchanges and encourage discussions. Recently we have experienced some aggressive or inappropriate spam postings. We are diligently working to resolve this issue and thank you in advance for your patience.

Birgit Fleurent, Chief Marketing Officer, Accuray Incorporated

  Print 
retrograde / anejaculation
RL
Posted: Thursday, November 23, 2017 11:44 AM
Joined: 10/5/2013
Posts: 39


Four years cancer free as of 11/14/17. Within the last 18 months, I've noticed that I no longer ejaculate when climaxing and also experience penile pain and what I believe to be a pain in the prostate area. Has anyone else experienced this? I know I'm not unique, was just wondering if anyone else has experienced this and what it any remedies worked?
Rob
JAV
Posted: Tuesday, July 17, 2018 5:02 AM
Joined: 10/29/2010
Posts: 801


Ya, I had a similar experience. It stopped after a year. I think a lot is happening with the area around the prostate for years after treatment. I had a reddish discharge from my penis after having a bowel movement several times. Made an appt. with my urologist to evaluate. He was set up to do a cystoscopy, but since there was no bood in my urine that day, it was cancelled. He told me not to be concerned. I haven't had that occur for several years, also.

Treated with CK 4-2011.  Gleason of 3+4 , PSA 3.7 , two cores positive, 5% & 12%
 PSA on 7-13 0.3  PSA on 11-13 0.3 PSA on 5-14   0.3  
PSA on 7-14   0.2 PSA on 11-14  0.2 PSA on 3-15 0.2
PSA on 7-15, 0.2 PSA on 7-17 0.1 PSA on 1-18 0.13
 

Jump to different Forum...